Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Lauren – having just come through hive hell, my heart goes out to you.

      My reaction was to the other drug, not the -azoles. This time my
      hands/fingers were not involved, but a few years back I had a hive reaction
      to Pennicillin and hands swelled up as you described. So bad I could
      barely even sign my name to the ER treatment release form.

      So RAI it was, yesterday. The tech just shook the capsule from it’s lead
      canister into her hand (!), gave it to me and I took it. (she wore an
      extremity dosimeter ring).

      Nuke doc, techs, and endo all told me 3 days off meds was sufficient for
      uptake. I’d been on meds 1.5 weeks, then off for 5 days before the scan,
      had uptake of 57%, back on 1 week, then hives, off 3 days, then RAI. Maybe
      if you’ve been on meds a long time it takes longer for uptake to be
      re-established. My RAI dose was 10 millicuries – I hope that’s sufficient
      to stop the hyper. At this point I wouldn’t even mind going hypo
      permanently.

      Hives are fading, no longer itching, yours too will heal.

      Best,
      smorg

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.